American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Nikolaos Pattakos and Alexander Volberg. Continuity of weighted estimates in $A_{p}$ norm. Proc. Amer. Math. Soc. 140 (2012) 2783-2790.
Abstract, references, and article information
View Article: PDF

[2] Janko Bracic and Martin Jesenko. SVEP for multipliers on a faithful commutative Banach algebra. Proc. Amer. Math. Soc. 135 (2007) 3181-3185. MR 2322748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] B. P. Duggal. A perturbed elementary operator and range-kernel orthogonality. Proc. Amer. Math. Soc. 134 (2006) 1727-1734. MR 2204285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] T. L. Miller, V. G. Miller and M. M. Neumann. Spectral subspaces of subscalar and related operators. Proc. Amer. Math. Soc. 132 (2004) 1483-1493. MR 2053356.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. Daoui, H. Mahzouli and E. H. Zerouali. Sur les algèbres $S$-régulières et la $S$-décomposabilité des opérateurs de multiplication. Proc. Amer. Math. Soc. 131 (2003) 3211-3220. MR 1992862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sheng Wang Wang. Generation theorems for $\varphi $ Hille-Yosida operators. Proc. Amer. Math. Soc. 130 (2002) 3355-3367. MR 1913015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ian Doust and T. A. Gillespie. An example in the theory of $AC$-operators. Proc. Amer. Math. Soc. 129 (2001) 1453-1457. MR 1814172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] E. Albrecht and P. G. Spain. When products of selfadjoints are normal. Proc. Amer. Math. Soc. 128 (2000) 2509-2511. MR 1756087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Lin Chen and Yan Zikun. Bishop's property ($\beta$) and essential spectra of quasisimilar operators. Proc. Amer. Math. Soc. 128 (2000) 485-493. MR 1625717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] T. L. Miller and V. G. Miller. Local spectral theory and orbits of operators. Proc. Amer. Math. Soc. 127 (1999) 1029-1037. MR 1473674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] B. Nagy. Periodic groups of operators in Banach spaces. Proc. Amer. Math. Soc. 126 (1998) 1433-1444. MR 1443399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Earl Berkson and T. A. Gillespie. Mean-boundedness and Littlewood-Paley for separation-preserving operators. Trans. Amer. Math. Soc. 349 (1997) 1169-1189. MR 1407694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Cheng Qingping and Ian Doust. Well-bounded operators on nonreflexive Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 799-808. MR 1301522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Aharon Atzmon. Power regular operators . Trans. Amer. Math. Soc. 347 (1995) 3101-3109. MR 1264802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Hari Bercovici and Srdjan Petrović. Generalized scalar operators as dilations . Proc. Amer. Math. Soc. 123 (1995) 2173-2180. MR 1246516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shan Li Sun. The single-valued extension property and spectral manifolds . Proc. Amer. Math. Soc. 118 (1993) 77-87. MR 1156474.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jörg Eschmeier. Representations of ${\rm Alg}\,{\rm Lat}(T)$ . Proc. Amer. Math. Soc. 117 (1993) 1013-1021. MR 1152979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Mehdi Radjabalipour. A characterization of spectral operators . Proc. Amer. Math. Soc. 113 (1991) 167-170. MR 1045148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Mostafa Mbekhta. Local spectrum and generalized spectrum . Proc. Amer. Math. Soc. 112 (1991) 457-463. MR 1045142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Reinhard Schaflitzel. The algebra of decomposable operators in direct integrals of not necessarily separable Hilbert spaces . Proc. Amer. Math. Soc. 110 (1990) 983-987. MR 1028294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ian Doust. Well-bounded and scalar-type spectral operators on spaces not containing $c\sb 0$ . Proc. Amer. Math. Soc. 105 (1989) 367-370. MR 939963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] I. Erdélyi and Sheng Wang Wang. Equivalent conditions to the spectral decomposition property for closed operators . Trans. Amer. Math. Soc. 314 (1989) 171-186. MR 962279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ralph deLaubenfels. The operator $id/dx,$ on $C[0,1],$ is $C\sp 1$-scalar . Proc. Amer. Math. Soc. 103 (1988) 215-221. MR 938671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Kôtarô Tanahashi. Spectral manifolds of bounded $S$-decomposable operators . Proc. Amer. Math. Soc. 102 (1988) 939-944. MR 934871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Werner J. Ricker. Spectral measures, boundedly $\sigma$-complete Boolean algebras and applications to operator theory . Trans. Amer. Math. Soc. 304 (1987) 819-838. MR 911097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Shlomo Rosenoer. Completely reducible operators that commute with compact operators . Trans. Amer. Math. Soc. 299 (1987) 33-40. MR 869397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Bhushan L. Wadhwa. Spectral cutting for a class of subnormal operators . Proc. Amer. Math. Soc. 97 (1986) 281-285. MR 835881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] P. G. Dodds, B. de Pagter and W. Ricker. Reflexivity and order properties of scalar-type spectral operators in locally convex spaces . Trans. Amer. Math. Soc. 293 (1986) 355-380. MR 814927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Harold E. Benzinger. Functions of well-bounded operators . Proc. Amer. Math. Soc. 92 (1984) 75-80. MR 749895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2